MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TI DUR REG FLUTED STEM16X155MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META

STRYKER ORTHOPAEDICS-MAHWAH TI DUR REG FLUTED STEM16X155MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Catalog Number 64786715
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 03/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: ti dur reg fluted stem16x155mm; cat# 64786715; lot# t1179.Ti dur reg fluted stem 18x80mm; cat# 64786640; lot# unknown.Mrh tib rot comp xs-xl; cat# 64812100; lot# unknown.Mrhk tib ins 10mm xs/s s1/s2; cat# 64813210; lot# lby029.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.It was noted that the device is not available for evaluation.A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
Aseptic mobilization of left knee prosthesis with broken stem implanted on 2011.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following devices were also listed in this report: ti dur reg fluted stem16x155mm; cat#: 64786715; lot#: t1179.Ti dur reg fluted stem 18x80mm; cat#: 64786640; lot#: unknown.Mrh tib rot comp xs-xl; cat#: 64812100; lot#: unknown.Mrhk tib ins 10mm xs/s s1/s2; cat#: 64813210; lot#: lby029.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.An event regarding crack/fracture involving a duracon stem was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Medical records received and evaluation: no medical records were received for review with a clinical consultant device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.

Brand Name
TI DUR REG FLUTED STEM16X155MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8544202
Report Number0002249697-2019-01694
Device Sequence Number18910141
Product Code JWH
UDI-Device Identifier07613327045031
UDI-Public07613327045031
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K973164
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2013
Device Catalogue Number64786715
Device Lot NumberT1179
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer05/09/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR